# SDR REXA2024110801441

- Difficulty date: September 20, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180533
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL MID DD2 FOUND CORRODED REMOVED PAX DOOR INTERCOSTAL MID DD2 IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR INTERCOSTAL MID DD2 P/N:601R318053-3 IAW CRJ700 SRM 51-40-11-001-001-A01 INSTALLED NEW SERVICEABLE PAX DOOR INTERCOSTAL DD2 MID IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
